# SDR AALA201707149013

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 29,547 hours, 10,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D5211001000000
- Condition: Out Of Rig
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE. ADJUSTED L1 DOOR RIG IAW AMM 52-11-00
